MathSciNet Relay Station
MathSciNet bibliographic data
MR601055 (58 #29139) 35H05
Derridj, Makhlouf Un problème aux limites pour une classe d'opérateurs du second ordre hypoelliptiques. (French) Ann. Inst. Fourier (Grenoble) 21 (1971), no. 4, 99–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement